# SDR 2007UALA00053

- Difficulty date: January 7, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 32,007 hours, 3,940 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT VERY DIM AT UPPER DECK SEAT 17 LEFT, UPPER DECK AISLE LEADING TO STAIRS, AND FWD STAIRS.  *S/D*  REPLACED BATTERY ASSYS.  OPS NORMAL.
